Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 27, 2023, 6:02 PM MDT for Banner County, Kimball County, Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2023, 6:02 PM MDT (00:02 UTC)
- Expired
- May 27, 2023, 6:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Banner County, NE, Kimball County, NE, Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 73 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:06 PM MDT | HAIL 1 | 3 S Bushnell, NE | |
| May 27, 6:06 PM MDT | TORNADO | 3 Nw Bushnell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.0 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
447
WFUS55 KCYS 280002
TORCYS
NEC007-105-WYC015-021-280045-
/O.NEW.KCYS.TO.W.0010.230528T0002Z-230528T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
602 PM MDT Sat May 27 2023
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Northwestern Kimball County in the Panhandle of Nebraska...
Western Banner County in the Panhandle of Nebraska...
Southeastern Goshen County in southeastern Wyoming...
Northeastern Laramie County in southeastern Wyoming...
* Until 645 PM MDT.
* At 602 PM MDT, severe thunderstorms capable of producing a tornado
were located along a line extending from 6 miles north of Albin to
near Pine Bluffs, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Oliver Campground and Oliver Reservoir around 615 PM MDT.
This includes the following highways...
Interstate 80 in Wyoming between mile markers 401 and 402.
Interstate 80 in Nebraska between mile markers 1 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4161 10434 4169 10406 4169 10379 4119 10373
4117 10409
TIME...MOT...LOC 0002Z 229DEG 35KT 4151 10408 4121 10402
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hammer3 follow-up statements
191
WWUS55 KCYS 280023
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
623 PM MDT Sat May 27 2023
NEC007-105-WYC015-021-280045-
/O.CON.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Kimball NE-Banner NE-Goshen WY-Laramie WY-
623 PM MDT Sat May 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
NORTHWESTERN KIMBALL...WESTERN BANNER...SOUTHEASTERN GOSHEN AND
EASTERN LARAMIE COUNTIES...
At 623 PM MDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from La Grange to 9 miles
northeast of Albin to 6 miles northwest of Oliver Campground to near
Pine Bluffs, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will remain over mainly rural areas of
northwestern Kimball, western Banner, southeastern Goshen and eastern
Laramie Counties, including the following locations... Bushnell.
This includes Interstate 80 in Nebraska between mile markers 1 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4164 10423 4169 10406 4169 10379 4119 10373
4118 10405 4144 10404 4151 10419
TIME...MOT...LOC 0023Z 225DEG 23KT 4164 10413 4148 10394 4130 10390
4119 10400
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hammer700
WWUS55 KCYS 280035
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
635 PM MDT Sat May 27 2023
WYC015-021-280044-
/O.CAN.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Goshen WY-Laramie WY-
635 PM MDT Sat May 27 2023
...THE TORNADO WARNING FOR SOUTHEASTERN GOSHEN AND EASTERN LARAMIE
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.
LAT...LON 4118 10405 4143 10404 4145 10405 4169 10405
4169 10379 4119 10373
TIME...MOT...LOC 0034Z 229DEG 35KT 4170 10403 4154 10384 4136 10380
4125 10390
$$
NEC007-105-280045-
/O.CON.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Kimball NE-Banner NE-
635 PM MDT Sat May 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
NORTHWESTERN KIMBALL AND WESTERN BANNER COUNTIES...
At 634 PM MDT, severe thunderstorms capable of producing a tornado
were located along a line extending from 8 miles northeast of La
Grange to 6 miles west of Harrisburg to 9 miles north of Oliver
Reservoir to near Oliver Campground, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Weather spotters reported a funnel cloud. This funnel cloud
was reported over Bushnell.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Oliver Reservoir, Oliver Campground and Bushnell.
This includes Interstate 80 in Nebraska between mile markers 1 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4118 10405 4143 10404 4145 10405 4169 10405
4169 10379 4119 10373
TIME...MOT...LOC 0034Z 229DEG 35KT 4170 10403 4154 10384 4136 10380
4125 10390
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hammer324
WWUS55 KCYS 280046
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
646 PM MDT Sat May 27 2023
NEC007-105-280054-
/O.EXP.KCYS.TO.W.0010.000000T0000Z-230528T0045Z/
Kimball NE-Banner NE-
646 PM MDT Sat May 27 2023
...THE TORNADO WARNING FOR NORTHWESTERN KIMBALL AND WESTERN BANNER
COUNTIES WILL EXPIRE AT 645 PM MDT...
Although the threat for a tornado has diminished, areas of weak
rotation are still occurring. While not immediately likely, a
tornado could still develop at any time. Please stay tuned for any
additional warnings and be prepared to seek shelter if necessary.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
Remember, a Severe Thunderstorm Warning still remains in effect
until 7 PM MDT.
LAT...LON 4118 10405 4143 10404 4145 10405 4169 10405
4169 10379 4119 10373
TIME...MOT...LOC 0044Z 229DEG 35KT 4177 10393 4161 10374 4143 10370
4132 10380
$$
HammerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 27, 5:20 PM MDT, 42 minutes earlier.
Area forecast discussion, May 27, 5:20 PM MDT, 42 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 520 PM MDT Sat May 27 2023 .SHORT TERM...(This evening through Sunday) Issued at 330 PM MDT Sat May 27 2023 Started the afternoon off with yet another Severe Thunderstorm Watch for most of the CWA. Currently, severe convection is ongoing across the Interstate-25 corridor. Multiple Severe Thunderstorm Warnings for quarter-size hail and even a Tornado Warning with a confirmed tornado have been issued so far this afternoon. Storms are expected to expand further eastward into far eastern Wyoming and the Nebraska panhandle by later this afternoon and into the evening hours. The initial threat, as we have already seen will be large hail and tornadoes with more discrete cells. During the evening, storms look to transition to a more linear mode, which will lead to more of a wind threat. Storms looks to vacate the CWA by midnight tonight. Luckily, the remainder of the holiday weekend looks drier. Don't want to get hopes up as there will likely still be thunderstorms Sunday and Monday afternoon, however convection looks to be more scattered and less widespread in coverage. The same synoptic pattern continues over CONUS with the Rex Block to the east and a broad trough over the west, causing the daily storminess. A more subtler change in this pattern in the form of a stronger shortwave downstream of the trough will push the better moisture supply further off to the east. As a result, winds will turn more westerly and begin to gradually dry out the low-levels, contributing to the decreased storm coverage and intensity over the next two days. Severe weather chances continue into Sunday, but mainly for the Nebraska panhandle. The environment here remains decent enough to potentially get a few isolated strong to severe storms. Dewpoints drop into the 40s and low 50s with pretty impressive SBCAPE in the panhandle of about 1200 to 1800 J/kg. Shear looks to remain similar to today with 0-6 km shear of about 20 to 30 kts. 700-500 mb lapse rates also remain steep. Still could get some heavy rain with storms, although PWs from soundings have roughly dropped to around the 75th percentile for climatology. Heading into Memorial Day, the environment does not look as conducive for severe storms. Dewpoints continue to trend downward, as well as instability and shear. Thunderstorms are still likely during the afternoon, however perhaps just a few isolated storms are possible. .LONG TERM...(Sunday night through Saturday) Issued at 330 PM MDT Sat May 27 2023 An unsettled long term pattern continues. Daily chances for afternoon convection are expected. Warm temperatures are expected Tuesday, before beginning to cool everyday throughout the long term. Thursday through Saturday have the best chances for widspread precipitation. A closed, upper-level low moves into southern California Tuesday and progresses easterly through Wednesday. The closed low begins to take a more northerly track Wednesday and impacts the area Thursday. A similar evolution is present at 500mb and 700mb. Vorticity maximums traverse across the CWA Tuesday and Wednesday, supporting daily precipitation chances. PW values remain between 0.3 and 0.5 for most of the day Tuesday and increase to 0.7 to 0.8 for Wednesday, suggesting a wetter day Wednesday than Tuesday. Decreased temperatures a degree or two, as the NBM seemed a bit warm. Temperatures Tuesday are in the mid-70s west of I-25 and low-80s east of I-25. Temperatures a few degrees cooler Wednesday, but still remain in the mid-70s west of I-25 and low-80s east of I-25. The upper-level low pushes towards the CWA with a strong negative tilt to associated to the trough. A jet streak ejects towards the CWA with the entire area experiencing dynamic lift. The dynamic lift associated with this shortwave continues Friday. Shear values increase for Thursday as well, with bulk shear closer to 30 kts and potentially approaching 40 kts in some locations. Thursday could see some strong to severe storms across the CWA, but this will continue to be monitored. Shear looks lacking for Friday, but PWs remain around 0.9 in western Nebraska and 0.7 to 0.8 for southeast Wyoming. Friday could be a wetter day, though severe weather looks minimal at this time. Temperatures Thursday expected to be in the low-70s west of I-25 and mid- to upper-70s east of I-25. Friday looks to be a few degrees cooler across the region, with upper-60s and low-70 west of I-25 and low- to mid-70s east of I-25. A secondary upper-level low moves into southern California Friday and pushes east through Saturday before turning northerly, following a similar track of the initial upper-level low. The low impacts the CWA Saturday with a jet streak ejecting over the region, providing dynamic lift and supporting precipitation development. Shear values are lower than Thursday, with bulk shear around 30 kts. Some strong to severe storms may be possible, but this will need to continue to be monitored. Did decrease PoPs Saturday per collaboration with neighboring offices. PoPs between 60 and 70% for Saturday. PW values remain near 1.0 for western Nebraska and 0.8 for southeast Wyoming, further supporting precipitation Saturday. Temperatures Saturday cooler than Friday with highs in the upper-60s west of I-25 and low- to mid-70s east of I-25. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 520 PM MDT Sat May 27 2023 Another active period of TSRA with VCTS for terminals east of the Laramie Range through 07Z. Included a TEMPO at KBFF for VRB25G35KT in TSRA. For KLAR and KRWL, VCSH in TAFs until 02Z. MVFR to IFR CIG/VIS potential at KSNY and KAIA from 07Z to 15Z. && .FIRE WEATHER... Issued at 330 PM MDT Sat May 27 2023 Minimal fire weather concerns continue over the next several days due to daily chances for showers and storms and fuels in green-up status across the area. More widespread storms with wetting rains are likely Saturday. Storms may contain strong, erratic gusty winds with gusts in excess of 60 MPH. Conditions will gradually dry out Sunday into the beginning of next week with minimum RHs across the area ranging from the teens to low 30s. Lowest RHs will be west of the Laramie Range during this time. Although drier, more storms are expected Sunday through Tuesday. However, storms will be more scattered and less numerous than the previous few days. && .HYDROLOGY... Issued at 345 AM MDT Sat May 27 2023 Runoff from snowmelt continues across the area with warm temperatures continuing, though the seasonal crest may be approaching or just behind us in some areas. The Little Snake River barely reached flood stage again yesterday morning near Baggs and Dixon, but after today, is expected to continue to fall. The flood warning may be able to be let go as soon as this afternoon or Sunday, but will let it continue for now to see where the typical morning crest ends up. The Encampment river remains at action stage, but forecasts hold steady for the next few days. The Laramie River at Laramie is still below action, with the latest RFC forecasts now cresting just below action stage. Slightly drier air is now working in, particularly west of the Laramie range, reducing but not eliminating the short term flash flood threat. Daily thunderstorms over the next few days still could produce locally heavy rainfall, but overall storm coverage and rainfall totals should be lower over the next several days compared to what we saw the last three days. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...SF LONG TERM...AM AVIATION...MAJ FIRE WEATHER...SF HYDROLOGY...MN
Hazardous weather outlook, May 27, 1:50 PM MDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 150 PM MDT Sat May 27 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>119-282000- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 150 PM MDT Sat May 27 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered to numerous showers and thunderstorms continue this afternoon and will continue into the evening. Some storms may be capable of producing large hail, damaging winds, and/or heavy rainfall, mainly along and east of the I-25 corridor. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Daily chances for showers and thunderstorms continue through next week. Marginally strong to severe thunderstorms with hail and gusty winds are possible Sunday, though storm coverage may be less than the last few days. Storm coverage could increase midweek. .Spotter information statement... Spotters are encouraged to report severe weather to the National Weather Service in Cheyenne.
In the hours before
Local storm report, May 27, 5:00 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL LA GRANGE 41.64N 104.16W
05/27/2023 M0.88 INCH GOSHEN WY EMERGENCY MNGR
&&Local storm report, May 27, 5:07 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL LA GRANGE 41.64N 104.16W
05/27/2023 M1.25 INCH GOSHEN WY EMERGENCY MNGR
&&Local storm report, May 27, 5:19 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 SE FORT LARAMIE 42.16N 104.45W
05/27/2023 M1.00 INCH GOSHEN WY TRAINED SPOTTER
&&Local storm report, May 27, 5:43 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL LUSK 42.76N 104.45W
05/27/2023 M0.88 INCH NIOBRARA WY EMERGENCY MNGR
&&Local storm report, May 27, 5:45 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 4 NW LINGLE 42.18N 104.40W
05/27/2023 M1.00 INCH GOSHEN WY EMERGENCY MNGR
&&Local storm report, May 27, 5:46 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 4 W LINGLE 42.18N 104.40W
05/27/2023 M1.00 INCH GOSHEN WY EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 4 NW
LINGLE.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:15 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff, Sioux | 45 min |
| May 27, 7:00 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 30 min |
| May 27, 7:05 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 40 min |
| May 27, 7:33 PM MDT | Special Weather Statement | CYS | Banner, Kimball, Scotts Bluff, Sioux | 42 min |
| May 27, 8:13 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff | 19 min |
| May 28, 2:25 PM MDT | Special Weather Statement | CYS | Kimball | 35 min |
| May 28, 2:41 PM MDT | Special Weather Statement | CYS | Sioux | 34 min |
| May 28, 2:59 PM MDT | Special Weather Statement | CYS | Cheyenne | 31 min |
| May 28, 3:32 PM MDT | Special Weather Statement | CYS | Cheyenne | 28 min |
| May 28, 3:48 PM MDT | Special Weather Statement | CYS | Banner | 27 min |
| May 28, 4:10 PM MDT | Special Weather Statement | CYS | Cheyenne | 35 min |
| May 28, 5:43 PM MDT | Special Weather Statement | CYS | Cheyenne | 32 min |
| May 28, 5:55 PM MDT | Special Weather Statement | CYS | Box Butte | 35 min |
| May 28, 2:02 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| May 28, 2:28 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
| May 28, 2:31 PM MDT | Special Weather Statement | CYS | Niobrara | 29 min |
| May 28, 2:57 PM MDT | Special Weather Statement | CYS | Laramie | 33 min |
Nearby
Tornado Warnings in Nebraska, 2023Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.